# SDR IXXA100008O

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,229 hours, 19,176 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Box
- Part number: 011014800013
- Part serial: 1641
- Condition: Defective
- Location: Atc
- Part time: 75,229 hours, 19,176 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, BOTH ATC TRANSPONDERS INOP. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX REPLACED TCAS/ATC CONTROL PANEL AND TIGHTENED CONNECTOR ON TRANSPONDER ANTENNA SWITCHING RELAY. OPS CHECK GOOD IAW MM 34-53-0.  ACFT WAS RETURNED TO SERVICE.
